MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ACAIA PEARL SCALE 2.0; SCALE, SPONGE, SURGICAL, ELECTRICALLY-POWERED

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ACAIA PEARL SCALE 2.0; SCALE, SPONGE, SURGICAL, ELECTRICALLY-POWERED
Catalog Number 0894-001-015
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the accuracy is off when weighing items.The procedure was completed successfully by weighing the items on another scale.No adverse consequences or medical intervention were reported.

Brand Name
ACAIA PEARL SCALE 2.0
Common Device Name
SCALE, SPONGE, SURGICAL, ELECTRICALLY-POWERED
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24337641
Report Number3015967359-2026-00105
Device Sequence Number18585173
Product Code MRL
UDI-Device Identifier00859506006005
UDI-Public(01)00859506006005
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number0894-001-015
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2026
Supplement Date Received by Manufacturer05/28/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown